RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 48, Issue 1, Pages 128–133 (Mi mz3293)  

Differentiation of some infinite-dimensional topologically nilpotent Lee algebras

Yu. B. Khakimdzhanov

V. I. Lenin Tashkent State University

Full text: PDF file (736 kB)

English version:
Mathematical Notes, 1990, 48:1, 705–709

Bibliographic databases:

Received: 21.01.1988

Citation: Yu. B. Khakimdzhanov, “Differentiation of some infinite-dimensional topologically nilpotent Lee algebras”, Mat. Zametki, 48:1 (1990), 128–133; Math. Notes, 48:1 (1990), 705–709

Citation in format AMSBIB
\Bibitem{Kha90}
\by Yu.~B.~Khakimdzhanov
\paper Differentiation of some infinite-dimensional topologically nilpotent Lee algebras
\jour Mat. Zametki
\yr 1990
\vol 48
\issue 1
\pages 128--133
\mathnet{http://mi.mathnet.ru/mz3293}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1081903}
\zmath{https://zbmath.org/?q=an:0712.17019}
\transl
\jour Math. Notes
\yr 1990
\vol 48
\issue 1
\pages 705--709
\crossref{https://doi.org/10.1007/BF01164273}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990FJ67800018}


Linking options:
  • http://mi.mathnet.ru/eng/mz3293
  • http://mi.mathnet.ru/eng/mz/v48/i1/p128

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:96
    Full text:52
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020